Erythema multiforme from betalactams with positive cutaneous tests.
Аннотация
We report the case of a woman who after taking ampicillin and amoxicillin developed two severe cutaneous reactions with generalized erythema and maculopapular rash, which later turned into blisters with subsequent desquamation. She was clinically diagnosed with erythema multiforme syndrome after positive delayed cutaneous tests with benzylpenicillin, amoxicillin and ampicillin allowed for a more specific diagnosis. There are very few references to patients with drug reactions to betalactams who have positive skin prick or intradermal test but show delayed hypersensitivity, as was the case in our patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.